# SDR 06FDEA03189

- Difficulty date: September 5, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 40,764 hours, 28,363 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION C53-111-01 AFT CARGO BAY FRAME SHEAR TIE STA 950F BETWEEN STR 28L - 29L.  REMOVED CORROSION ON SHEAR TIE STA 950F BETWEEN STR 28L-29L AND REPAIRED IAW   SRM 53-10-1.
